# SDR SIMA200910702

- Difficulty date: April 8, 2009
- Submitted: April 18, 2009
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 13,908 hours, 12,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4516 DURING PRE-FLIGHT CREW NOTED EMERGENCY LIGHT OVER GALLEY DOOR INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED EMERGENCY EXIT BALLAST AT SERVICE DOOR IAW AMM I 33-50-11-000-801-A.  OPERATION CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
